Résolvandes et espaces homogènes principaux de schémas en groupe
Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 2 (1990) no. 2, pp. 255-271.
@article{JTNB_1990__2_2_255_0,
     author = {Taylor, Martin J.},
     title = {R\'esolvandes et espaces homog\`enes principaux de sch\'emas en groupe},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     pages = {255--271},
     publisher = {Universit\'e Bordeaux I},
     volume = {2e s{\'e}rie, 2},
     number = {2},
     year = {1990},
     mrnumber = {1081727},
     zbl = {0731.14032},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_1990__2_2_255_0/}
}
TY  - JOUR
AU  - Taylor, Martin J.
TI  - Résolvandes et espaces homogènes principaux de schémas en groupe
JO  - Séminaire de théorie des nombres de Bordeaux
PY  - 1990
SP  - 255
EP  - 271
VL  - 2
IS  - 2
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1990__2_2_255_0/
LA  - fr
ID  - JTNB_1990__2_2_255_0
ER  - 
%0 Journal Article
%A Taylor, Martin J.
%T Résolvandes et espaces homogènes principaux de schémas en groupe
%J Séminaire de théorie des nombres de Bordeaux
%D 1990
%P 255-271
%V 2
%N 2
%I Université Bordeaux I
%U http://www.numdam.org/item/JTNB_1990__2_2_255_0/
%G fr
%F JTNB_1990__2_2_255_0
Taylor, Martin J. Résolvandes et espaces homogènes principaux de schémas en groupe. Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 2 (1990) no. 2, pp. 255-271. http://www.numdam.org/item/JTNB_1990__2_2_255_0/

[C] L.N. Childs, The group of unramified Kummer extensions of prime degree, Proc. L.M.S. 35(3) (1977), 407-422. | MR | Zbl

[CS] S. Chase and M. Sweedler" Hopf algebras and Galois theory, SLN 97. Springer-Verlag, New-York, Berlin (1969). | MR | Zbl

[F] A. Fröhlich, Galois module structure of algebraic integers, Springer Ergebnisse 3. Folge, Band 1, (1983). | MR | Zbl

[H] S. Hurley, Galois objects with normal bases for free Hopf algebras of prime degree, J. of Algebra 109, (1987), 292-318. | MR | Zbl

[R] L. Roberts, On the flat cohomology of finite groupe schemes, Harvard thesis (1968).

[Se] J.-P. Serre, Cohomologie galoisienne, Lecture Notes in Mathematics N°5, Springer Verlag (1966). | Zbl

[ST] A. Srivastav and M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math. 99 (1990), 165-184. | MR | Zbl

[S] M. Sweedler, Hopf Algebras, Benjamin, New-York, (1969). | MR | Zbl

[TO] J. Tate and F. Oort, Group schemes of prime order, Ann. Scient. Ec. Norm. Sup. 4e série, tome 3 (1970), 1-21. | Numdam | MR | Zbl

[W] W.C. Waterhouse Principal homogeneous spaces and group scheme extensions, Trans. Amer. Math. Soc. 153 (1971), 181-189. | MR | Zbl